Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HyperSniper

HyperSniper's first accutane log

Recommended Posts

Hey!

I know how hard it is to be positive...cheerful....any of that when you are dealing with acne. BUT you are clear - just red marks - that is so awesome. They will fade even after you are off Accutane, and you can do other treatments to fade them even more if they don't go away completely. Talk to your derm so he/she knows how important it is to you, and see what you can do. Good luck! :)

P.S. - some red marks on your skin don't make you unattractive! when a girl touches your face, it will feel smooth - that's all that matters. ;)

Link to post
Share on other sites
P.S. - some red marks on your skin don't make you unattractive! when a girl touches your face, it will feel smooth - that's all that matters. ;)

Keyword here is "Some." Not when more than half your face is red.

I don't have red spots. I have red PORTIONS.

Last pill tomorrow. Woooo I guess. I've still got two minor breakouts..... but who gives a shit about them, you won't even notice them on my scared face.

Here's the photos I'm going to put in my album of me currently:

http://img.photobucket.com/albums/v397/Hyp...iper/ff1of2.jpg

http://img.photobucket.com/albums/v397/Hyp...iper/ff2of2.jpg

Link to post
Share on other sites

I know you've got it really rough with your acne, a lot of us do, but I don't see how posting disturbing shit like that helps you. I hope you're just being dramatic. Talking about killing your mom, as unhelpful and mean as she may be, is not cool or funny in any way, it's completely inappropriate and wrong.

I wish you luck when you're off Accutane, because you'll probably clear even more. You can even get laser resurfacing and that should help a lot. But this much is for certain -- you can't walk through life as a victim. Everyone has stuff to deal with, and you've got to play the hand you've been dealt.

Link to post
Share on other sites

monochromatic is right.. i have been following your log this whole time and back before you started to get clear i remember somewhere you said to someone that you would kill for a face like theirs, and i remember that face and yours is much better than that, and now you say you want to let your mom die or whatever. and your red marks will fade over time anyway, it seems like you will never be happy and always want to "kill" someone or something

Link to post
Share on other sites

Oh my gosh, you look AMAZINGLY better than before accutane!! I can hardly believe it. Wow, that is so encouraging to see. The scars are nothing compared to the acne, and they will fade drastically over time. I am so happy for you, and I hope things keep getting better!!!

Link to post
Share on other sites

Accutane is finished.

I'll probably start a new log soon, because for a while at least, accutane is done with.

I'm going to grab some Fish Oil Tablets, probably do a liver flush, and stop drinking soda, and try to eat a paleo-ish diet. I might investigate Vitamins B5, E, and A. As additional supplements.

Thank you very much, You have all been wonderful audience.

Link to post
Share on other sites
Day 255

I'm out of 'tane in two days.

I. Although I really want to kill my mom, we could have had this done with 8 months PRIOR to when I had my major breakout, when she refused to let me go on accutane.

I will never forgive her for this. When she's dying in a hospital bed unconscious, I'll just tell the doctors not to give her medicine, because of it's "Side effects."

I think you talk shit. I really don't like the way you talk, especially about your mother.. horrible! So ungrateful. It's bad energy and I think your mother did not say that to hurt you or so that you can have more breakouts. She is just worried for you. :naughty:

Link to post
Share on other sites

Wow, hypersniper, maybe you're having temper tantrums due to the accutane, but you really have to learn some respect buddy. Acne is tough, we all know what it's like, and your mom really cares about you. You just have really low self-esteem, and I don't blame you, but being hostile towards everyone, ESPECIALLY to your mother is just disrespectful and wrong.

Link to post
Share on other sites

Look, there's obviously more to my situation with my mom than JUST Accutane. This was more or less the straw that broke the camel's back.

I'm not going to go into everything about that, because it really has no place on this board.

Link to post
Share on other sites
P.S. - some red marks on your skin don't make you unattractive! when a girl touches your face, it will feel smooth - that's all that matters. ;)

Keyword here is "Some." Not when more than half your face is red.

I don't have red spots. I have red PORTIONS.

Last pill tomorrow. Woooo I guess. I've still got two minor breakouts..... but who gives a shit about them, you won't even notice them on my scared face.

Here's the photos I'm going to put in my album of me currently:

http://img.photobucket.com/albums/v397/Hyp...iper/ff1of2.jpg

http://img.photobucket.com/albums/v397/Hyp...iper/ff2of2.jpg

you're really cute. i wouldn't mind the "red portions" :P

Link to post
Share on other sites

Your improvement is awesome mate. Thanks for commenting on mine a while back. I wish you clear skin forever, so far mine is holding off. Peace.

Link to post
Share on other sites

I dunno why you're so stressed about the red marks love. I think your face looks great and the fact that your marks aren't PURPLE while you're still on accutane is a really good sign. It means your skin is gonna heal really quickly after you're done with the pills and your liver heals up. Use finacea on it in a month or two and that should help bleach it alot quicker. You're looking great and I don't even mean that in comparison to how severe your acne was. You are actually looking very good generally. Congrats!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×